Corrigendum to: Asymptotic expansion in time of the Schrödinger group on conical manifolds
Annales de l'Institut Fourier, Volume 57 (2007) no. 6, p. 2081-2082

We correct an error in the normalizing constant of resonant states.

On corrige une erreur dans la constante de normalization des états résonnants.

DOI : https://doi.org/10.5802/aif.2325
Classification:  35P25,  47A40,  81U10
Keywords: Resolvent expansion, threshold resonance
@article{AIF_2007__57_6_2081_0,
     author = {Wang, Xue Ping},
     title = {Corrigendum to: Asymptotic expansion in time of the Schr\"odinger group on conical manifolds},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {57},
     number = {6},
     year = {2007},
     pages = {2081-2082},
     doi = {10.5802/aif.2325},
     mrnumber = {2377898},
     zbl = {1118.35022},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2007__57_6_2081_0}
}
Corrigendum to: Asymptotic expansion in time of the Schrödinger group on conical manifolds. Annales de l'Institut Fourier, Volume 57 (2007) no. 6, pp. 2081-2082. doi : 10.5802/aif.2325. http://www.numdam.org/item/AIF_2007__57_6_2081_0/

[1] Wang, Xue Ping Asymptotic expansion in time of the Schrödinger group on conical manifolds, Ann. Inst. Fourier (Grenoble), Tome 56 (2006) no. 6, pp. 1903-1945 | Article | Numdam | Zbl 1118.35022